# SDR AALA202312123749

- Difficulty date: December 3, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 32,398 hours, 5,024 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pinion Gear
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING SLAT NUMBER 5 OUTBOARD PINION GEAR HAS CORROSION. INSTALLED NEW PINION GEAR PER NON-ROUTINE  6338220A.
